# SDR C2XA01IA214

- Difficulty date: April 13, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N15980
- Make and model: Emb EMB-145LR
- Aircraft serial: 145202
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 852701
- Condition: Out Of Adj
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SLP - FLIGHT 4054, THE CREW REPORTED THAT AFTER TAKEOFF THE LANDING GEAR WOULD NOT RETRACT.  THE AIRCRAFT RETURNED TO SLP WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE ADJUSTED THE RIGHT MAIN LANDING GEAR WEIGHT ON WHEELS PROXIMITY SWITCH, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
